# SDR ABXA20160126025

- Difficulty date: January 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: 114T227715
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT INBD IDLER TRACK, OTBD FRAME, CORROSION.  REMOVED EXISTING FRAME, PN 114T2227-15 & INSTALLED SERVICEABLE FRAME IAW SRM 51-40-2.  SDR INFO, CORRODED LEVEL 2, PN 114T2277-15, PART NAME: FRAME RIB STRUT, STRINGER & WS LOCATION. OSS1029 - OSS1029.  ACFT WAS GNDED.
